RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 175–176 (Mi umn1651)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On quasi-Stäckel Hamiltonians

V. G. Marikhin, V. V. Sokolov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1651

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 981–983

Bibliographic databases:

MSC: Primary 37J35, 70H05; Secondary 37J05
Presented: С. П. Новиков
Accepted: 22.07.2005

Citation: V. G. Marikhin, V. V. Sokolov, “On quasi-Stäckel Hamiltonians”, Uspekhi Mat. Nauk, 60:5(365) (2005), 175–176; Russian Math. Surveys, 60:5 (2005), 981–983

Citation in format AMSBIB
\Bibitem{MarSok05}
\by V.~G.~Marikhin, V.~V.~Sokolov
\paper On quasi-St\"ackel Hamiltonians
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1651}
\crossref{https://doi.org/10.4213/rm1651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195685}
\zmath{https://zbmath.org/?q=an:1140.37017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..981M}
\elib{https://elibrary.ru/item.asp?id=25787228}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 981--983
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003744}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500010}
\elib{https://elibrary.ru/item.asp?id=14731438}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644934875}


Linking options:
  • http://mi.mathnet.ru/eng/umn1651
  • https://doi.org/10.4213/rm1651
  • http://mi.mathnet.ru/eng/umn/v60/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Marikhin, V. V. Sokolov, “Pairs of commuting Hamiltonians quadratic in the momenta”, Theoret. and Math. Phys., 149:2 (2006), 1425–1436  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Yehia H.M., “Atlas of two-dimensional irreversible conservative Lagrangian mechanical systems with a second quadratic integral”, J. Math. Phys., 48:8 (2007), 082902, 32 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Yehia H.M., “Further classification of 2D integrable mechanical systems with quadratic invariants”, Regul. Chaotic Dyn., 14:4-5 (2009), 571–579  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Marikhin V.G., Sokolov V.V., “Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top”, Regul. Chaotic Dyn., 15:6 (2010), 652–658  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V.G. Marikhin, “On three-dimensional quasi-Stäckel Hamiltonians”, J. Phys. A: Math. Theor, 47:17 (2014), 175201  crossref  mathscinet  zmath  adsnasa  isi
    6. Yehia H.M., Elmandouh A.A., “Integrable 2D Time-Irreversible Systems with a Cubic Second Integral”, Adv. Math. Phys., 2016, 8958747  crossref  mathscinet  zmath  isi  elib  scopus
    7. Krzysztof Marciniak, Maciej Błaszak, “Non-Homogeneous Hydrodynamic Systems and Quasi-Stäckel Hamiltonians”, SIGMA, 13 (2017), 077, 15 pp.  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:317
    Full text:133
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021